Hi,no you dont have to stop taking it because it makes you dizzy that is a common side effect from that medicine other common side effects are coughing,dizziness,drowssiness,but if you start to have breathing problems or a rash or chest pain or itching then you should stop the meds and go see a doc,but if your only having is some dizziness then your ok unless its bothersome then you should call your doc and maybe switch meds,hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zyrtec-D 12 Hour - I took a 24 hour regular zyrtec at 10:30pm last night. Can I now at 8:30 am take?
Posted 12 Oct 2009 • 1 answer
Posted 31 Mar 2015 • 1 answer
Can a person just stop taking Lithium, or must I ween myself off the 750 daily. Have begun with bad?
Posted 21 Nov 2015 • 2 answers
Posted 12 Dec 2016 • 2 answers
Posted 25 Sep 2017 • 1 answer